# SDR CALA2024071001992

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 52,360 hours, 18,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Gouged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, MAIN LANDING GEAR WHEEL WELL AREA, ACCESS PANEL 193B, LEFT OUTBOARD SUPPORT BRACKET HAS SEVERAL GOUGES. REF AAR N/R 9891059. REMOVED GOUGES AT LOWER FUSELAGE MAIN LANDING GEAR 53-40-71-1A-1.  REMOVED AND REPLACED SUPPORT WHEEL WELL AREA ACCESS PANEL 193B LEFT OUTBOARD BRACKET IAW B737-800 SRM 51-40-02-0G-0 AND DWG SUPPORT BRACKET IN REF B737-800 SRM 51-10-02-0G-0, #149A7216. FOUND OUT OF LIMITS IN REF B737-800 SRM.
